Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I feel my right eye is being pulled and numbness on face . What is it ?

i am a 57 year old female, for a couple of years now off an on at different time my right eye begins to feel pulled down and face feels numb, also for years i get unexplained (idothapethic, word doctors use) numbness on my left side (hand/feet/left leg/both arm at nite) my question is re: my eye/rt side of face - what could be causing this -in athe past 5 years i ve seen many neurologist they have run MRIs looking for MS, or other diseases, evoked potential tests, etc. and all the doctors say it is NOT MS and something things happen we just don t know - the diagnosis is idopathetical neuropathy (otherwise unknown) your help would be greatly appreciated
Asked On : Wed, 12 Oct 2011
Answers:  2 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
welcome to health care magic
this is symptons of neurological problem related to angieodema..please see best neurologist...
take care
Answered: Wed, 12 Oct 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Dear,some problems are such,it is difficult to have an answer!
You have not mentioned your age.
Certain investigations are required to find answer to your question.
1,complete neurological and clinical examination by Neurophysician.
2,Blood sugar test to rule out diabetes.
3,B1,B6,B12 deficiency.
so go for above examination then we may get some clue about your problem.
Ok and bye.
Answered: Wed, 12 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor